Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 549051, 7 pages
http://dx.doi.org/10.1155/2014/549051
Research Article

An Approximation of Hedberg’s Type in Sobolev Spaces with Variable Exponent and Application

Department of Mathematics, Laboratory LAMA, Faculty of Sciences Dhar El Mahraz, University Sidi Mohamed Ben Abdellah, BP 1796, 30000 Atlas Fez, Morocco

Received 20 February 2014; Accepted 4 April 2014; Published 29 April 2014

Academic Editor: Juntao Sun

Copyright © 2014 Abdelmoujib Benkirane et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder, “Existence theory for boundary value problems for quasi linear elliptic systems with strongly nonlinear lower order terms,” in Proceedings of the Symposia in Pure Mathematics, vol. 23, pp. 269–286, The American Mathematical Society, 1971.
  2. P. Hess, “A strongly nonlinear elliptic boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 43, no. 1, pp. 241–249, 1973. View at Google Scholar · View at Scopus
  3. J. R. L. Webb, “Boundary value problems for strongly nonlinear elliptic equations,” Journal of the London Mathematical Society, vol. 2, no. 21, pp. 123–132, 1980. View at Google Scholar
  4. L. I. Hedberg, “Two approximation problems in function spaces,” Arkiv för Matematik, vol. 16, no. 1, pp. 51–81, 1978. View at Publisher · View at Google Scholar · View at Scopus
  5. H. Brezis and F. E. Browder, “Some properties of higher order Sobolev spaces,” Journal of Mathematical Analysis and Applications, vol. 245, pp. 0021–7824, 1982. View at Google Scholar
  6. H. Brezis and F. E. Browder, “A property of sobolev spaces,” Communications in Partial Differential Equations, vol. 4, pp. 1077–1083, 1979. View at Google Scholar
  7. L. Boccardo, D. Giachetti, and F. Murat, “A generalization of a theorem of H. Brezis and F. E. Browder and applications to some unilateral problems,” Annales de l'Institut Henri Poincaré C, vol. 7, pp. 367–384, 1990. View at Google Scholar
  8. A. Benkirane, “Approximation de type hedberg dans les espaces WmLlogLΩ et applications,” Annales de la Faculté des Sciences de Toulouse, vol. 11, pp. 67–78, 1990. View at Google Scholar
  9. A. Benkirane and G. P. Gossez, “An approximation theorem for higer order Orlicz-Sobolev spaces,” Studia Mathematica, vol. 92, pp. 231–255, 1989. View at Google Scholar
  10. A. Benkirane, “A theorem of H. Brezis and F. E. Browder type in Orlicz spaces and application,” Pitman Research Notes in Mathematics Series, vol. 343, pp. 10–16, 1996. View at Google Scholar
  11. L. Diening, P. Harjulehto, P. Hästö, and M. Ružička, Lebesgue and Sobolev Spaces with Variable Exponents, vol. 2017 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2011.
  12. P. Gurka, P. Harjulehto, and A. Nekvinda, “Bessel potential spaces with variable exponent,” Mathematical Inequalities and Applications, vol. 10, no. 3, pp. 661–676, 2007. View at Google Scholar · View at Scopus
  13. D. Cruz-Uribe, A. Fiorenza, and C. J. Neugebauer, “Corrections to the maximal operator on variable Lpspaces,” Annales Academiæ Scientiarum Fennicæ, vol. 29, pp. 247–249, 2004. View at Google Scholar
  14. D. Cruz-Uribe, A. Fiorenza, and C. J. Neugebauer, “The maximal function on variable Lp spaces,” Annales Academiae Scientiarum Fennicae Mathematica, vol. 28, no. 1, pp. 223–238, 2003. View at Google Scholar · View at Scopus
  15. L. Diening, “Maximal function on generalized lebesgue spaces Lp·,” Mathematical Inequalities and Applications, vol. 7, no. 2, pp. 245–253, 2004. View at Google Scholar · View at Scopus
  16. A. Nekvinda, “Hardy-Little-Wood maximal operator on Lp·N,” Mathematical Inequalities and Applications, vol. 7, no. 2, pp. 255–266, 2004. View at Google Scholar
  17. D. R. Adams and L. I. Hedberg, Function Spaces and Potential Theory, Springer, New York, NY, USA, 1996.
  18. E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, NJ, USA, 1970.
  19. X. L. Fan and D. Zhao, “On the spaces LpxΩ and Wm,pxΩ,” Journal of Mathematical Analysis and Applications, vol. 236, pp. 424–446, 2001. View at Google Scholar